| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
COMPUTING AND OPTIMIZATION

ISSN 2367-5594 (Online)


Erwin B. Setiawan, D. Tarwidi, Rian F. Umbara
      Numerical simulation of traffic flow via fluid dynamics approach
      International Journal of Computing and Optimization, Vol. 3, 2016, no. 1, 93-104
      http://dx.doi.org/10.12988/ijco.2016.6613

Copyright © 2016 Erwin B. Setiawan, D. Tarwidi and Rian F. Umbara. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines